MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12" (30 CM) EXT SET W/1.2 MICRON FILTER, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12" (30 CM) EXT SET W/1.2 MICRON FILTER, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B1115
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is reported to be available for evaluation, however, it has not yet been received.
 
Event or Problem Description
The event involved a 12" (30 cm) ext set w/1.2 micron filter, clamp, rotating luer where the customer reported that the patient was being held by the mother, and she felt wetness while holding patient.When both parents looked for the source of the wetness, they found the lipid filter has disconnected/separated.There was patient involvement but there was no harm as a consequence of this event.There was a delay in therapy as filter tubing had to be changed out.
 
Additional Manufacturer Narrative
D9.Product received date: 3/26/2025.Investigation summary received one (1) used b1115 ext set w/ 1.2 micron filter for inspection.The tubing was separated from the outlet port on the 1.2 micron filter.There was little to no solvent present on the tubing or outlet port.The inlet bond was tested for bond integrity per product specifications.The representative bond met performance expectations.The reported complaint can be confirmed.The probable cause is due to insufficient solvent applied during manual assembly in ensenada.A device history record lot# review could not be conducted because no lot number(s) was/were identified.
 
Additional Manufacturer Narrative
One used device was returned for evaluation.The tubing was separated from the outlet port on the 1.2 micron filter.There was little to no solvent present on the tubing or outlet port.The inlet bond was tested for bond integrity per product specifications.The representative bond met performance expectations.The reported complaint can be confirmed.The probable cause is due to insufficient solvent applied during manual assembly in manufacturing.Lot history review could not be conducted because no lot number(s) was/were identified.

Brand Name
12" (30 CM) EXT SET W/1.2 MICRON FILTER, CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21677826
Report Number9617594-2025-00540
Device Sequence Number7600312
Product Code FMG
UDI-Device Identifier00840619045524
UDI-Public00840619045524
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB1115
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Supplement Date Received by Manufacturer04/28/2025
06/03/2024
Initial Report FDA Received Date03/24/2025
Supplement Report FDA Received Date05/27/2025
10/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown